# SDR DALA2021041502208

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 61,836 hours, 7,684 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 EMERGENCY PATH LIGHTING SEAT 15H INOP. CORRECTIVE ACTION: FOUND CONNECTOR AT WALL DISCONNECTED. RECONNECTED OPS NORMAL NOW. (7650317)
